An Asymptotic Solution for the Free Boundary Parabolic Equations
In this paper, we investigate the solution of a two dimensional parabolic free boundary problem. The free boundary of this problem is modelled as a nonlinear integral equation (IE). For this integral equation, we propose an asymptotic solution as time is near to maturity and develop an integral iterative method. The computational results reveal that our asymptotic solution is very close to the numerical solution as time is near to maturity.
Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1081239Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1142
 P. Carr, The valuation of American exchange options with applications to real options, in: L. Trigeorgis. Real options in Capital Investment. Westport, CT: Praeger., 1995, pp. 109-120.
 J. D. Evans, R. Kuske, and J. B. Keller, American options with dividends near expiry, Math. Finance 12 (2002) 219-237.
 R. Gesker and H. E. Johnson, The American put option valued analytically, J. Finance 39 (1984) 1511-1524.
 J. Z. Huang, M. G. Subrahmanam, and G. G. Yu, Pricing and hedging American options: a recursive integration method, Rev. Financ. Stud. 9 (1996) 277-300.
 N. Ju and R. Zhong, An approximate formula for pricing American options, J. Derivatives 7 (1999) 31-40.
 I. J. Kim, An analytic valuation of American option, Rev. Financ. Stud. 3 (1990) 547-572.
 M. L. Liu and H. K. Liu, Solving a Two Variables Free Boundary Problem Arising in a Perpetual American Exchange Option Pricing Model, in review process, 2007.
 J. Lee and D. A. Paxson, Valuation of R&D real American sequential exchange options, R&D Manage. 31 (2001) 191-200.
 F. A. Longstaff and E. S. Schwartz, Valuing American Options by Simulation: A Simple Least-Squares Approach, The Review of Financial Studies 14 (2001) 113-147.
 W. Margrabe, The pricing of an option to exchange one asset for another, J. Finance 33 (1978) 177-186.
 R. McDonald and D. Siegel, The value of waiting to invest, Quart. J. Economics 101 (1986) 707-727.
 L. C. G. Rogers, Monte Carlo Valuation of American Options, Mathematical Finance 12 (2002) 271-286.